# SDR JGVR20210507002

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680A
- Aircraft serial: 6800196
- Aircraft time: 11,752 hours, 7,789 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RH EMERGENCY BRAKE BULKHEAD FITTING FROM RH WING, RIB AT RWS 37. BLENDED CORROSION FROM FWD INBOARD WEB ON RIB AT RWS 37. EVALUATED REMAINING THICKNESS AND FOUND AREA TO BE OUT OF SRM LIMITS PER CESSNA 680 SRM 51-70-02. SUBMITTED TO TEXTRON ENGINEERING. RE-EVALUATED AREA WITH TEXTRON REPAIR DEFINITION S-680-ATA57/03RD REV -, SUBJECT: REPAIR OF WING STRUCTURE CORROSION AT TITANIUM BULKHEAD FITTINGS, DATED: 03/18/2019, AND FOUND IT TO BE WITHIN THIS REPAIR LIMITS. PERFORMED REPAIR STEPS FOR THIS AREA CONTAINED IN THIS TEXTRON STANDARD REPAIR. RE-INSTALLED RH EMERGENCY BRAKE BULKHEAD FITTING. LEAK CHECK RH EMERGENCY BRAKE LINE AND BULKHEAD FITTING.
